Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 414383, 12 pages
Research Article

Modeling Saturated Diagnosis and Vaccination in Reducing HIV/AIDS Infection

Department of Applied Mathematics, Xi'an Jiaotong University, Xi'an 710049, China

Received 18 January 2014; Accepted 26 February 2014; Published 30 March 2014

Academic Editor: Kaifa Wang

Copyright © 2014 Can Chen and Yanni Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Can Chen, and Yanmei Kang, “The asymptotic behavior of a stochastic vaccination model with backward bifurcation,” Applied Mathematical Modelling, 2016. View at Publisher · View at Google Scholar
  • Zhiming Li, Zhidong Teng, and Hui Miao, “Modeling and Control for HIV/AIDS Transmission in China Based on Data from 2004 to 2016,” Computational and Mathematical Methods in Medicine, vol. 2017, pp. 1–13, 2017. View at Publisher · View at Google Scholar